Return to Index  

One more question re: estrogen supplementation (pg ment)

May 20 2011 at 1:18 AM
Jennifer  (no login)

hello again!
I am 6 weeks 4 days and my RE is wanting to pull me off one of my estrogen supplements (I am taking Estrace vaginally and Vivelle Dot patches). Is this normal/safe?
thanks!
jennifer

 
 Respond to this message   
Responses

  1. NO! Absolutely not normal and NOT safe. Please can you IMMEDIATELY find - Daisy on May 20, 2011
  2.  
  3. Jennifer - thesameboat on May 20, 2011
  4.  
  5. I've been told to keep taking - Aoife1 on May 20, 2011
  6.  
  7. Even in an OE IVF there's no way - Anonymous on May 20, 2011
  8.  
  9. Okay, you said one of your estrogen supplements...What is he - Kacee on May 20, 2011
  10.  
  11. ok....just spoke to the RE..... - Jennifer on May 20, 2011
    1. My RE feels the same way- - Piper on May 20, 2011
      1. m/c ment - Anonymous on May 20, 2011
    2. "he is considering NOT testing progesterone levels at all in his patients" - Anonymous on May 20, 2011
      1. Not true - Catherine on May 20, 2011
        1. All my UK clinics checked p4 with the first couple of beta tests as standard. D x - Daisy on May 21, 2011
      2. I have not had my progesterone tested - Leigh888 on May 21, 2011
        1. are you sure? it's quote possible they are testing just not - Anonymous on May 21, 2011
     
  12. Try going on the SIRM discussion board and asking - anon on May 20, 2011
  13.  
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement